Multiple blow-up solutions for an anisotropic 2-dimensional nonlinear Neumann problem

Shengbing Deng, Monica Musso

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)849-875
Number of pages27
JournalMathematische Zeitschrift
Volume281
Issue number3-4
DOIs
Publication statusPublished - 1 Dec 2015

Cite this

Multiple blow-up solutions for an anisotropic 2-dimensional nonlinear Neumann problem. / Deng, Shengbing; Musso, Monica.

In: Mathematische Zeitschrift, Vol. 281, No. 3-4, 01.12.2015, p. 849-875.

Research output: Contribution to journalArticle

@article{751d4ec2480f418f8882a219c18be059,
title = "Multiple blow-up solutions for an anisotropic 2-dimensional nonlinear Neumann problem",
author = "Shengbing Deng and Monica Musso",
year = "2015",
month = "12",
day = "1",
doi = "10.1007/s00209-015-1510-z",
language = "English",
volume = "281",
pages = "849--875",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "3-4",

}

TY - JOUR

T1 - Multiple blow-up solutions for an anisotropic 2-dimensional nonlinear Neumann problem

AU - Deng, Shengbing

AU - Musso, Monica

PY - 2015/12/1

Y1 - 2015/12/1

U2 - 10.1007/s00209-015-1510-z

DO - 10.1007/s00209-015-1510-z

M3 - Article

VL - 281

SP - 849

EP - 875

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 3-4

ER -